# SDR S9BA20100009

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 20,863 hours, 24,499 cycles
- Engine: Pwa PT6A27
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1734362450
- Part serial: 1720DA1721DA
- Condition: False Activation
- Location: Lt Nacelle
- Part time: 4,258 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT FIRE BELL/ LIGHT ACTIVATED ON TAKEOFF. POWER WAS REDUCED AND INDICATION EXTINGUISHED.  RETURNED TO BLOCKS. RAN LT ENGINE AT HIGH POWER SETTING FIRE WARNING ILLUMINATED. R & R BOTH 450C THERMAL FIRE SENSORS. GROUND TEST OK WORK PERFORMED IAW MM 26-10-00.  OPS CHECK FLIGHT SATISFACTORY, ACFT RETURNED TO SERVICE
